# SDR AALA202310306000

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,055 hours, 38,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6463RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION ESCAPE SLIDE RAFT IN PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA. REPLACED ESCAPE SLIDE RAFT IN PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA.
